# SDR USAA2013070300014

- Difficulty date: May 28, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 5,613 hours, 1,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367161700600
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - FLOOR MAKING CRACKING NOISE AT ROW 18 AISLE AT BS22962 BETWEEN Y10 TO -Y10.  REPLACED DAMAGED CABIN FLOORBOARD WITH NEW FLOORBOARD AT BS22962 BETWEEN Y10 TO -Y10 IAW AMM 53-22-12, PB 401.
